An application of the method of Ljapunov functions to the investigation of oscillations in nonlinear systems with lag
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1903-1905
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a17,
author = {R. E. Ginzburg},
title = {An application of the method of {Ljapunov} functions to the investigation of oscillations in nonlinear systems with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {1903--1905},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a17/}
}
TY - JOUR AU - R. E. Ginzburg TI - An application of the method of Ljapunov functions to the investigation of oscillations in nonlinear systems with lag JO - Differencialʹnye uravneniâ PY - 1971 SP - 1903 EP - 1905 VL - 7 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_10_a17/ LA - ru ID - DE_1971_7_10_a17 ER -
R. E. Ginzburg. An application of the method of Ljapunov functions to the investigation of oscillations in nonlinear systems with lag. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1903-1905. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a17/